# SDR P2EA99076

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH5M0187CCR
- Condition: Cracked
- Location: Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 817 - 'B' SYSTEM LOW QUANTITY LIGHT CAME ON SHORTLY CAME ON SHORTLY AFTER TAKEOFF, LOST 'B' SYSTEM PRESSURE LANDED AT MCI UNEVENTFUL.  FOUND HYDRAULIC FLEX LINE AT ELEVATOR CENTERING UNIT RUPTURED, INSTALLED TEMPORARY FLEX LINE PER GMM 14-00 PAR B.  (M)
